MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Catalog Number 170-03-25012
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient and the delivery system was requested for return, but has not been received.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for crossing profile and stent retention.Inability to cross and dislodgement are captured in the risk assessment as known potential hazards.Loss of stent during advancement against resistance is labeled as a known potential adverse event.Investigation is not yet complete.A follow-up report will be filed with additional information.
 
Event or Problem Description
On (b)(6) 2018, (b)(6)-year-old patient with coronary artery disease with vessel calcification and tortuosity presented with a non-st-elevated myocardial infarction (nstemi).A heavily calcified lesion in the tortuous obtuse marginal (om) was identified.After pre-dilating the vessel, a 2.75x12mm cobra stent was deployed in the proximal to mid om without issue.An attempt was then made to cross this stent via right radial access for treatment of the distal om as follows: a 2.5x12mm cobra pzf nanocoated stent system was advanced over a whisper es 190cm guide wire, and through a 5f al1 lbt guide catheter, but, despite pushing the device against resistance, it was unable to cross the 1st stent due to tortuosity and severe calcification.While retracting the stent system, the stent stripped (dislodged) off of the balloon.Attempts were made to snare the stent using a 2nd guide wire and a balloon, but it was unable to be retrieved and it remains in the anatomy.As the target lesion was pre-dilated, the physician felt that this treatment was sufficient and left the distal om lesion as is.There were no adverse patient sequelae.No additional information was provided.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8217769
Report Number3009306400-2018-00087
Device Sequence Number16209366
Product Code MAF
UDI-Device Identifier00879397000661
UDI-Public(01)00879397000661(17)200930(10)1709184002
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number170-03-25012
Device Lot Number1709184002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 5F AL1 LBT; GUIDE WIRE: WHISPER ES 190CM; STENT: 2.75X12MM COBRA
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient Weight94